I took them. I did not have any side effects, they are just messy. Make sure to wear panty liners.
Congrats!! Wishing you a H&H 9 months
YES......in addition to the messiness, you might experience some spotting issues. It will probably appear bright red to brown, and it will seem as if a vessel on your cervix ruptured for a few minutes and then stop. Mine occurred every 2-3 days for the duration of me being on it, and gradually turned brown over those weeks. Having had previous losses, I was completely upset and blindsided by this. I am also a nurse (not one with much OB experience), and had little knowledge of this drug before they prescribed it. Neither my drug books nor the package inserts mention anything about this spotting except to notify your physician in the event of bleeding. And also neither the nurse or my dr. warned me. If they had, they could have spared me a weekend of freaking out. The spotting can even continue for a few weeks after you stop using them. Just Google "progesterone spotting" and see how many ppl share this problem.Turns out this is a fairly common issue with progesterone. Other common problems which I experienced were headache and fatigue.